# SDR UALA2013052103497

- Difficulty date: May 17, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 60,589 hours, 16,924 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Joint
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RUBBER FLOOR JOINT LOOSE.  RE-SEALED AFT GALLEY FLOOR JOINT.
